So, am I getting depressed because I stopped taking Abilify or is this just grief? According to Dr. L, my psychologist, she thinks it’s grief. But according to Dr. F, my ECT psychiatrist, he think it’s because of my lapse from Abilify.Which expert opinion should I trust more? I don’t really know.
Today was the day for my monthly electroconvulsive therapy. There was nothing all that interesting about the experience except that Dr. F was pretty certain that I needed to go back on Abilify. And that a bunch of students from somewhere got to watch me have ECT. I always wonder what it’s like to watch people have this treatment. How does it feel to be watching a procedure happen that has such stigma attached to it? I personally would like to watch it happen one day….
My mind feels clear now that it’s over, albeit a little nauseous. It did take me two hours to realize that I was currently enrolled in school. I guess I should call Dr. A, my usual psychiatrist, to write me a prescription for Abilify.